# SDR CA010827009

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,970 hours
- Engine: Allsn 250C28B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Torn
- Location: Tail Rotor
- Part time: 2,585 hours
- Component: Tail Rotor Assy, Bell, 206011810013
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN FLIGHT THE T/R COULING FILLER COVER DEPARTED AND STRUCK THE TAIL ROTOR BLADE CAUSING A 2 CM TEAR OR HOLE IN ONE BLADE ABOUT 2/3 OF THE WAY DOWN. JUST AFT OF THE LEADING EDGE. THE A/C LANDED SAFELY. NO OTHER DAMAGES WAS FOUND. NEW COVER TO T/R ASSY INSTALLED A/C RETURNED TO SERVICE.
